TAIL ASYMPTOTICS OF FLUID QUEUES IN A DISTRIBUTED SERVER SYSTEM FED BY A HEAVY-TAILED ON-OFF FLOW

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 448
  • Download : 0
The appearance of heavy-tailedness in users' traffic significantly degrades the performance of communication systems, and a distributed server system is considered as a good solution to this problem because of its distributed service characteristic by multiple servers. So we tackle the question in this paper that a distributed server system can alleviate heavy-tailedness, so that users experience good QoS as if there were no heavy-tailedness. To this end, we first mathematically model a distributed server system and obtain a heavy-tailed random sum with the help of the theory of perturbed random walk. We then analyze the tail asymptotic of the heavy-tailed random sum to find a condition with which the distributed server system can alleviate heavy-tailedness.
Publisher
AMER INST MATHEMATICAL SCIENCES
Issue Date
2016-04
Language
English
Article Type
Article
Citation

JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.12, no.2, pp.637 - 652

ISSN
1547-5816
DOI
10.3934/jimo.2016.12.637
URI
http://hdl.handle.net/10203/205093
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0